Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Ashamed of myself.. previous post was from me completing rehab and doing well.
#1
Here I am now, I justified in my head that as long as I'm not using opiates I won't get addicted - (someone gave me free G..H...B and !ce) which I'm not addicted, however using the two on and off through the last 3 weeks really took a toll on me and feel like im on the verge of a seizure. Already had a few tremors. I tried to taper with Diaz. But as I'm running out I refilled my script for lyrica and clonidine. I know that you can get internal bleeding from that stuff, but when I take more the shaking and overall not feeling well at all goes away, so that's where I unknowingly got dependent. 
My questions are; is lyrica good as an anticonvulsant and is it safe to take with clonidine as my heart  is already wonky and confused from basically sp33dballing. Or could I may be suffering from internal bleeding from smoking the crap? 
And has anyone been through this before? Could really hear some success stories right about now because I am terrified and I have this "letter of addiction " paper that says "next time I come into your life, if you don't treat me seriously you will suffer for a long time, or die if you're lucky" and i can resonate with that because this is painful. 
I did go to the ER but I didn't want to bring covid back to my sick dad and didn't wait for the actual doctor to evaluate me because I was waiting hours and haven't spoken to him at all and the hospital wasn't even busy but, but they did check my heart and they said it looks fine. 
I don't know. Lots of up in the air questions and I should see a specialist but for now I don't want to explore Google with all these common side effects of heart disease, internal bleeding, maybe just withdrawals? Etc.
Reply
#2
I cannot speak from a "first hand" experience, however, the stuff they are calling
Ice now is WAY stronger and made with worse materials than before ..

It is not good at any level... S. Balling is never a good idea as it has taken several high (no pun intended)
profile characters out of this world... I can only pray that you can get and will accept
much needed help in your struggles ... It is never an easy "fix" ... You will have to stay on the narrow
everyday for the rest of time in order to beat this monstrosity ...

Hopefully, we will have someone that can speak on this from acquired first hand knowledge...

Stay strong and NEVER give in... NEVER give up ... You can and will beat this, but only if you decide to

Ice
A True Friend
Freely Advises,
Justly Assists Readily,
Adventures Boldly,
Takes all Patiently,
Defends Courageously
And
Continues a Friend Unchangeably.

William Penn

[Image: rO7eOwh.jpg]
Nemo me impune lacessit

Reply
#3
(04-26-2021, 04:15 PM)IceWizard Wrote: I cannot speak from a "first hand" experience, however, the stuff they are calling
Ice now is WAY stronger and made with worse materials than before ..

It is not good at any level... S. Balling is never a good idea as it has taken several high (no pun intended)
profile characters out of this world...  I can only pray that you can get and will accept
much needed help in your struggles ... It is never an easy "fix" ... You will have to stay on the narrow
everyday for the rest of time in order to beat this monstrosity  ...

Hopefully, we will have someone that can speak on this from acquired first hand knowledge...

Stay strong and NEVER give in... NEVER give up ... You can and will beat this, but only if you decide to

Ice

Yeah I heard that, heard people had strokes. This alone scares me to never be on drugs again. But yeah I realize now it's speed balling cause an upper and a downer. I got all my bloodwork done and somethings wrong, im waiting on a phone call from the doctor to find out what it is. They checked my heart, and everything in-between. Hopefully it's something I can recover from , because this is a big wake up call to stay the fk away from that shit. I've never done them, was given it to me for free and I justified it in my head because it's not opiates and benzos... the addict mind though..
But very disappointed in myself as I was doing so well out of rehab til the beginning of this month, and was still vulnerable. But im definitely growing from this because it's my health and my life and im the one that has to deal with myself for the rest of my life. 

Thank you for your honesty and being real with me.  Your advice alone is very appreciated. Thank you for taking the time to reply to this because I definitely need some support as I'm not using and never want to again. Scary shit.
Reply
#4
Nameless,
Please don't be so hard on yourself.  What you are going through is one of the hardest things you will deal with in your life.  You sound like you have a clear vision of what you want for your future.  No matter what, keep that vision clear.
It doesn't matter who you are or what you do, people mess up.  It happens.  The only thing you can do is go forward and do your best to do better.

Years ago I read something that has always stuck with me because it is so true.  Guilt and shame are the most useless emotions that there are because there isn't anything you can do except go forward and try to not do anything to make yourself feel extreme guilt and shame again.  This stuck with me because it is so true, and I was ALWAYS feeling guilty about small, medium, big things...everything.  

The fact that you have insight into what's going on with you makes me believe you can beat this and do whatever it is you want to do.  Good luck to you, and we are always here to help support you.
Reply
#5
(04-27-2021, 04:34 PM)Traygold Wrote: Nameless,
Please don't be so hard on yourself.  What you are going through is one of the hardest things you will deal with in your life.  You sound like you have a clear vision of what you want for your future.  No matter what, keep that vision clear.
It doesn't matter who you are or what you do, people mess up.  It happens.  The only thing you can do is go forward and do your best to do better.

Years ago I read something that has always stuck with me because it is so true.  Guilt and shame are the most useless emotions that there are because there isn't anything you can do except go forward and try to not do anything to make yourself feel extreme guilt and shame again.  This stuck with me because it is so true, and I was ALWAYS feeling guilty about small, medium, big things...everything.  

The fact that you have insight into what's going on with you makes me believe you can beat this and do whatever it is you want to do.  Good luck to you, and we are always here to help support you.

It's so true and I 100% agree with you because all I can do is think positive and move forward. I'm just hard on myself and I need to quit it, cause having a "pity party" won't get me anywhere (been there done that). I got bloodwork done and what came back is high levels of hemoglobin which is also why my heart is wonky.  Rehab prescribed me 450 mg of lyrica a day so that also messed me up when I stopped it. Currently I'm taking 150 mg lyrica twice daily as an anticonvulsant, clonidine for the rapid heart and sometimes Diaz. At night. Not trying to abuse GABA-ergics ever again. Gonna follow up with my family doctor.  Thank you for your advice and reply. Super appreciate it. Hope you're doing well amongst this chaos of an epidemic.
Reply


Forum Jump:


Users browsing this thread: 1 Guest(s)